Lady wearing head scarf due to hair loss

Drug Induced Hair Loss

Loose hairs next to brush

When a patient experiences hair loss for the first time, it is a natural response to blame anything that has recently changed. This is often when a new or different drug has been prescribed by your doctor.

Many drugs have hair loss indicated as a possible side effect. These include some:

It must be noted however many drugs will not cause hair loss in a high percentage of patients despite having hair loss as a possible side effect. Prescribed medication should never be stopped without medical supervision.

Hair loss apparently triggered by a drug is often not due to the drug, but due to the illness the drug has been prescribed for. It is therefore very important to obtain professional advice.


Hair loss treatment being performed on young woman

Hair Loss
Treatments

View details on the hair loss treatments we can provide for our patients based on their circumstances.

Find out more

Surgical hair replacement being carried out on young man

Hair
Replacement

View details on the latest hair replacement surgery as an option for hair loss and suitability requirements.

Find out more

Before and after photos of hair loss treatments for men and women

Before &
After Gallery

Read testimonials from our female and male clients and view before and after photos of their hair loss.

Find out more

Photo showing receeding hair line and baldness

Hair Loss
FAQ

View answers to some of the most commonly asked questions about causes and treatments for hair loss.

Find out more

Get in touch with us today to arrange
your no-obligation consultation